Mean value theorems of the theory of lattice points. III

Břetislav Novák

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 3, page 467-482
  • ISSN: 0011-4642

How to cite

top

Novák, Břetislav. "Mittelwertsätze der Gitterpunktlehre. III." Czechoslovak Mathematical Journal 23.3 (1973): 467-482. <http://eudml.org/doc/12742>.

@article{Novák1973,
author = {Novák, Břetislav},
journal = {Czechoslovak Mathematical Journal},
language = {ger},
number = {3},
pages = {467-482},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Mittelwertsätze der Gitterpunktlehre. III},
url = {http://eudml.org/doc/12742},
volume = {23},
year = {1973},
}

TY - JOUR
AU - Novák, Břetislav
TI - Mittelwertsätze der Gitterpunktlehre. III
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 3
SP - 467
EP - 482
LA - ger
UR - http://eudml.org/doc/12742
ER -

References

top
  1. V. Jarník, Bemerkungen zu Landauschen Methoden in der Gitterpunktlehre, Abhandlungen aus Zahlentheorie un Analysis, Zur Erinnerung an E. Landau, VEB Berlin 1968. (1968) Zbl0191.05203MR0258553
  2. E. Landau, Ausgewählte Abhandlungen zur Gitterpunktlehre, VEB Berlin, 1962. (1962) Zbl0146.06202MR0150109
  3. B. Novák, On lattice points with weight in high-dimensional ellipsoids, Acta Arithmetica XIV (1968), 371-397. (1968) Zbl0182.07202MR0230683
  4. B. Novák, Mittelwertsätze der Gitterpunktlehre I, Czech. Math. Journal 94 (1969), 154 - 180. (1969) Zbl0175.04402MR0237451
  5. B. Novák, Mittelwertsätze der Gitterpunktlehre II, Časopis pro pěst. mat. 96 (1971), 245 - 262. (1971) Zbl0175.04402MR0291097
  6. B. Novák, Mean value theorems in the theory of lattice points with weight II, Comment. Math. Univ. Carolinae 11 (1970), 53-81. (1970) Zbl0201.05404MR0262197
  7. B. Novák, Über eine Methode der Ω -Abschätzungen, Czech. Math. Journal 96 (1971), 257-279. (1971) MR0292761
  8. B. Novák, Über Gitterpunkte in mehrdimensionalen Ellipsoiden, Czech. Math. Journal 97 (1972), 495-507. (1972) Zbl0257.10028MR0308055
  9. B. Novák, A remark on the theory of lattice points in ellipsoids, Comment. Math. Univ. Carolinae 8 (1967), 219-230. (1967) Zbl0159.06604MR0213318
  10. A. Walfisz, 10.1007/BF01452823, Math. Annalen 108 (1933), 75-90. (1933) Zbl0006.20701MR1512835DOI10.1007/BF01452823

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.